MathSciNet Relay Station
MathSciNet bibliographic data
MR577764 (81g:81019) 81C20 (35B05 35J10 60G40 60J65)
Hoffmann-Ostenhof, M.; Hoffmann-Ostenhof, T.; Simon, B. Brownian motion and a consequence of Harnack's inequality: nodes of quantum wave functions. Proc. Amer. Math. Soc. 80 (1980), no. 2, 301–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement